Alert archive / Oklahoma / Wind Advisories in 2008

Wind Advisory 18, NWS Norman, OK

April 10, 200845 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Apr 10, 2008, 3:19 AM CDT for 45 counties in Oklahoma; 8 counties in Texas. It took effect at Apr 10, 2008, 12:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2008, 3:19 AM CDT (08:19 UTC)
In effect from
Apr 10, 2008, 12:00 PM CDT
Expired
Apr 10, 2008, 9:00 PM CDT
In force
9 hr
Issued by
NWS Norman, OK
All 53 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 89 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 392 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
392 m²/s²
0-3 km storm-relative helicity
550 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 100819
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
319 AM CDT THU APR 10 2008

...STRONG GUSTY WINDS DEVELOPING THIS AFTERNOON...

.SURFACE LOW PRESSURE WILL INTENSIFY OVER EASTERN KANSAS THIS 
AFTERNOON AS A STRONG STORM SYSTEM LIFTS NORTHEAST ACROSS THE CENTRAL
PLAINS.  THIS WILL RESULT IN STRONG GUSTY SOUTHWEST TO WEST
WINDS OVER A LARGE PART OF OKLAHOMA THIS AFTERNOON. SOUTHWEST
OKLAHOMA AND WESTERN NORTH TEXAS WILL LIKELY SEE THE STRONGEST
WIND GUSTS. RAIN ACROSS THE TEXAS PANHANDLE YESTERDAY SHOULD LIMIT
THE AMOUNT OF BLOWING DUST.

OKZ004>042-044>047-050-051-TXZ083>090-101630-
/O.NEW.KOUN.WI.Y.0018.080410T1700Z-080411T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-
CARTER-JOHNSTON-LOVE-MARSHALL-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS...
WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...MADILL...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
319 AM CDT THU APR 10 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING...

STRONG GUSTY SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS BY NOON. THE STRONGER
WINDS WILL THEN SPREAD INTO CENTRAL PARTS OF OKLAHOMA. NORTHWEST
OKLAHOMA WILL HAVE BREEZY WINDS TODAY BUT THE STRONGER GUSTS WILL
NOT ARRIVE UNTIL LATER IN THE AFTERNOON AND EARLY EVENING. WIND
GUSTS NEAR 50 MPH WILL BE POSSIBLE IN THE ADVISED AREA THIS
AFTERNOON...ESPECIALLY SOUTHWEST OKLAHOMA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED WITH SOME GUSTS NEAR 50 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
1 follow-up statement
000 
WWUS74 KOUN 101559
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1059 AM CDT THU APR 10 2008

...STRONG GUSTY WINDS THIS AFTERNOON...

.SURFACE LOW PRESSURE WILL INTENSIFY OVER EASTERN KANSAS THIS
AFTERNOON AS A STRONG STORM SYSTEM LIFTS NORTHEAST ACROSS THE
CENTRAL PLAINS.  THIS WILL RESULT IN STRONG GUSTY SOUTHWEST TO
WEST WINDS OVER A LARGE PART OF OKLAHOMA THIS AFTERNOON.
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS WILL LIKELY SEE THE
STRONGEST WIND GUSTS. RAIN ACROSS THE TEXAS PANHANDLE YESTERDAY
SHOULD LIMIT THE AMOUNT OF BLOWING DUST.

OKZ004>042-044>047-050-051-TXZ083>090-110200-
/O.CON.KOUN.WI.Y.0018.080410T1700Z-080411T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-
CARTER-JOHNSTON-LOVE-MARSHALL-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS...
WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...MADILL...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
1059 AM CDT THU APR 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

STRONG GUSTY SOUTHWEST TO WEST WINDS WILL CONTINUE TO STRENGTHEN
ACROSS WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS
THROUGH THE AFTERNOON HOURS.  NORTHWEST OKLAHOMA WILL HAVE BREEZY
WINDS TODAY BUT THE STRONGER GUSTS WILL NOT ARRIVE UNTIL LATER IN
THE AFTERNOON AND EARLY EVENING. SUSTAINED WIND SPEEDS OF 25 TO 35
MPH WITH WIND GUSTS NEAR 50 MPH WILL BE POSSIBLE IN THE ADVISORY AREA
THIS AFTERNOON INTO THIS EVENING...ESPECIALLY SOUTHWEST OKLAHOMA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED WITH SOME GUSTS NEAR 50 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Apr 10, 3:05 AM CDT, 14 minutes earlier.

Area forecast discussion, Apr 10, 3:05 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
305 AM CDT THU APR 10 2008

.DISCUSSION...
WILL CONTINUE WITH FLOOD WATCH TODAY AS RUNOFF FROM RAIN OVERNIGHT
EARLY THIS MORNING WILL RESULT IN SOME FLOODING ALONG
STREAMS...CREEKS AND RIVERS. BACK EDGE OF CONVECTION WILL LIKELY CLEAR
MOST AREAS BETWEEN 10-12Z...THEN SHORT TERM FOCUS WILL SHIFT TO
STRONG SOUTHWEST TO WEST WINDS. HAVE ISSUED A WIND ADVISORY FOR LARGE
PART OF THE AREA FOR THIS AFTERNOON EARLY EVENING. STRONGEST WINDS
WILL BE ACROSS SOUTHWEST 1/4 OF FA WITH A FEW GUSTS ABOVE 50 MPH.

AFTER TODAY...APPEARS FA WILL REMAIN DRY AND COOL THROUGH MOST OF
THE WEEKEND. FREEZING TEMPERATURES WILL BE POSSIBLE...LIKELY ACROSS
NORTHERN 1/3 TO 1/2 OF AREA SAT AM/SUN AM.

WARMER AND DRY CONDITIONS ARE EXPECTED NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  41  61  39 /  20  10   0  10
HOBART OK         63  39  60  37 /  10  10   0  10
WICHITA FALLS TX  76  42  67  40 /  10   0   0  10
GAGE OK           60  38  58  34 /  40  20   0  10
PONCA CITY OK     67  37  56  31 /  60  20   0  10
DURANT OK         77  49  66  42 /  60  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THIS EVENING FOR OKZ008-012-013-018>020-
     023>032-037>048-050>052.

     WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     OKZ004>042-044>047-050-051.

TX...FLOOD WATCH THROUGH THIS EVENING FOR TXZ086-089-090.

     WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     TXZ083>090.

&&

99/99
Hazardous weather outlook, Apr 9, 9:30 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT WED APR 9 2008

OKZ004>048-050>052-TXZ083>090-101200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
930 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF SOUTHWEST AND SOUTH CENTRAL OKLAHOMA AND WESTERN
NORTH TEXAS. A SLIGHT RISK COVERS THE REST OF CENTRAL AND NORTHERN
OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS SOUTH OF A LINE FROM HOLDENVILLE...TO
CHICKASHA ...TO LAWTON...TO VERNON...TO KNOX CITY. THE SLIGHT
RISK AREA COVERS THE REST OF THE AREA.

THE MODERATE RISK AREA MAY NEED TO BE ADJUSTED NORTHWARD LATER
TONIGHT.

TIMING...
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS WILL CONTINUE THROUGH THE NIGHT ACROSS THE AREA. MORE
SIGNIFICANT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE MODERATE
RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN ON CONTINUED SEVERE WEATHER OPERATIONS...
LIKELY EXTENDING INTO EARLY THURSDAY MORNING.

PEOPLE IN THE MODERATE RISK AREA SHOULD BE READY FOR SIGNIFICANT
SEVERE STORMS LATE TONIGHT...INCLUDING THE POSSIBILITY OF
TORNADOES. BE SURE YOUR WEATHER RADIO IS SET AND READY TO ALERT FOR
WARNINGS IN YOUR AREA.

DISCUSSION...
WEATHER FEATURES CONTINUE TO COME TOGETHER TO BRING THE THREAT FOR
SIGNIFICANT SEVERE STORMS TONIGHT. AN INTENSE UPPER LEVEL STORM
SYSTEM WAS MOVING OUT OF THE SOUTHWESTERN U.S.. SURFACE LOW PRESSURE
WAS DEEPENING ACROSS SOUTHWEST TEXAS. A WARM FRONT WILL CONTINUE TO
MOVE NORTHWARD...PUSHING FURTHER INTO SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA TONIGHT. SOUTH OF THE WARM FRONT...THE AIR MASS WILL
CONTINUE TO DESTABILIZE AS RICH LOW LEVEL MOISTURE SURGES NORTHWARD.

GIVEN THE STRENGTH OF THE APPROACHING UPPER STORM SYSTEM...THE
LOCATION OF THE WARM FRONT AND SURFACE LOW PRESSURE
AREA...INCREASING LOW LEVEL MOISTURE AND THE RESULTING UNSTABLE AIR
MASS...SUPERCELL THUNDERSTORMS ARE EXPECTED TO BE A THREAT...ESPECIALLY
ACROSS THE MODERATE RISK AREA. THE MOST INTENSE STORMS WILL BE
CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WIND GUSTS.

THE THREAT FOR TORNADOES WILL CONTINUE TO INCREASE ACROSS THE
MODERATE RISK AREA AS THE LOW LEVEL JET STRENGTHENS...AND LOW LEVEL
MOISTURE INCREASES.

THERE IS STILL SOME QUESTION AS TO HOW FAR NORTH THE WARM FRONT WILL
ADVANCE. IF IT MAKES IT FARTHER NORTH THAN THE CURRENT FORECAST
INDICATES...THE MODERATE RISK AREA MAY NEED TO BE EXPANDED NORTHWARD.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY APR 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
IN ADDITION TO THE SEVERE WEATHER THREAT...FLOODING RAINS ARE ALSO
LIKELY THROUGH CENTRAL AND SOUTHEAST OKLAHOMA. A FLOOD WATCH IS IN
EFFECT THESE AREAS FROM THIS AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS THURSDAY MORNING IN
SOUTHEAST OKLAHOMA AS THE UPPER STORM AND ASSOCIATED COLD FRONT MOVE
QUICKLY EAST. LARGE HAIL IS POSSIBLE AS ARE A FEW TORNADOES IN
SOUTHEAST OKLAHOMA BEFORE NOON.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL WILL OCCUR THURSDAY MORNING IN SOUTHEAST
OKLAHOMA...BUT SHOULD END BY MID-MORNING. SOME FLOODING MAY BE
ONGOING FROM THE NIGHT.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.

SMITH

In the hours before

Local storm report, Apr 10, 2:13 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
213 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 AM     HAIL             1 S BRAY                34.59N 97.82W
04/10/2008  E0.88 INCH       STEPHENS           OK   AMATEUR RADIO

&&

TY
Special weather statement, Apr 10, 2:33 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
233 AM CDT THU APR 10 2008

OKZ028-029-040-041-046-100745-
CLEVELAND OK-MCCLAIN OK-MURRAY OK-GARVIN OK-CARTER OK-
233 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...CLEVELAND...
GARVIN...MCCLAIN AND MURRAY COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES SOUTH OF
PAYNE TO TATUMS AT 233 AM CDT...MOVING NORTHEAST AT 50 MPH.

SMALL HAIL IS LIKELY AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CARTER...CLEVELAND...GARVIN...MCCLAIN AND MURRAY COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

..SPEG.
Special weather statement, Apr 10, 2:40 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
240 AM CDT THU APR 10 2008

OKZ041-046-050-100800-
LOVE OK-MURRAY OK-CARTER OK-
240 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...LOVE AND MURRAY
COUNTIES.

STRONG THUNDERSTORMS WAS LOCATED 4 MILES WEST OF ARDMORE AND 3 MILES
SOUTHWEST OF MARIETTA AT 240 AM CDT...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CARTER...LOVE AND MURRAY COUNTIES...INCLUDING THE CITY OF
ARDMORE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

..SPEG.
Local storm report, Apr 10, 2:57 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
257 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND GST     4 ENE ARDMORE           34.20N 97.06W
04/10/2008  M64 MPH          CARTER             OK   MESONET

&&

TY
Local storm report, Apr 10, 3:01 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
301 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND GST     4 ENE ARDMORE           34.20N 97.06W
04/10/2008  M64 MPH          CARTER             OK   MESONET

&&

TY
Local storm report, Apr 10, 3:09 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
309 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND GST     4 ENE ARDMORE           34.20N 97.06W
04/10/2008  M60 MPH          CARTER             OK   MESONET

&&

TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston44 min
Apr 9, 8:13 PM CDTRiver Flood WarningOUNPottawatomie, Seminole33 hr
Apr 9, 8:34 PM CDTSevere Thunderstorm WarningOUNCotton31 min
Apr 9, 8:50 PM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer25 hr
Apr 9, 9:14 PM CDTSevere Thunderstorm WarningOUNJefferson46 min
Apr 9, 9:15 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon45 min
Apr 9, 9:17 PM CDTSevere Thunderstorm WarningOUNAtoka43 min
Apr 9, 9:52 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita38 min
Apr 9, 9:54 PM CDTRiver Flood WarningOUNOklahoma59 hr
Apr 9, 9:55 PM CDTSevere Thunderstorm WarningOUNCanadian40 min
Apr 9, 9:58 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer32 min
Apr 9, 10:14 PM CDTSevere Thunderstorm WarningOUNTillman46 min
Apr 9, 10:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal47 min
Apr 9, 11:02 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman43 min
Apr 9, 11:11 PM CDTSevere Thunderstorm WarningOUNTillman49 min
Apr 9, 11:11 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal34 min
Apr 10, 12:00 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman45 min
Apr 10, 12:03 AM CDTSevere Thunderstorm WarningOUNTillman27 min
Apr 10, 12:37 AM CDTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Comanche, Cotton, Grady and 7 more6 hr
Apr 10, 12:50 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman40 min
Apr 10, 1:47 AM CDTFlash Flood WarningOUNLincoln, Payne6 hr
Apr 10, 2:00 AM CDTSevere Thunderstorm WarningOUNJefferson, Stephens45 min
Apr 10, 2:08 AM CDTTornado WarningOUNJefferson37 min
Apr 10, 2:20 AM CDTRiver Flood WarningOUNLogan31 hr
Apr 10, 2:44 AM CDTFlash Flood WarningOUNGarvin, Jefferson, Stephens6 hr
Apr 10, 2:48 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray, Pontotoc42 min
Apr 10, 2:50 AM CDTFlash Flood WarningOUNPottawatomie, Seminole6 hr
Apr 10, 3:19 AM CDTRiver Flood WarningOUNLogan35 hr
Apr 10, 3:22 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc38 min
Apr 10, 3:32 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie42 hr
Apr 10, 3:55 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min
Apr 10, 4:13 AM CDTRiver Flood WarningOUNCanadian, Oklahoma7 hr
Apr 10, 6:35 AM CDTRiver Flood WarningOUNGrady8 hr
Apr 10, 8:34 AM CDTRiver Flood WarningOUNAtoka, Bryan59 hr
Apr 10, 8:51 AM CDTRiver Flood WarningOUNComanche, Cotton4 days
Apr 10, 8:57 AM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita20 hr
Apr 10, 8:57 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady53 hr
Apr 10, 8:57 AM CDTRiver Flood WarningOUNGrady7 hr
Apr 10, 8:57 AM CDTRiver Flood WarningOUNGarvin24 hr
Apr 10, 9:42 AM CDTRiver Flood WarningOUNLogan, Payne35 hr
Apr 10, 9:55 AM CDTRiver Flood WarningOUNKingfisher5 hr
Apr 10, 2:58 PM CDTRed Flag WarningOUNBeckham, Comanche, Cotton, Custer, Greer, Harmon and 5 more5 hr
Apr 10, 2:58 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward32 min
Apr 9, 8:29 PM CDTSevere Thunderstorm WarningOUNArcher, Clay46 min
Apr 9, 8:53 PM CDTSevere Thunderstorm WarningOUNFoard, Knox52 min
Apr 9, 9:36 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger39 min
Apr 9, 9:39 PM CDTSevere Thunderstorm WarningOUNKnox51 min
Apr 9, 10:24 PM CDTSevere Thunderstorm WarningOUNFoard, Knox36 min
Apr 9, 10:48 PM CDTSevere Thunderstorm WarningOUNBaylor, Wilbarger27 min
Apr 9, 11:38 PM CDTSevere Thunderstorm WarningOUNWilbarger37 min
Apr 10, 12:40 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger50 min
Apr 10, 12:59 AM CDTSevere Thunderstorm WarningOUNBaylor, Knox32 min
Apr 10, 1:25 AM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita50 min

Nearby

Wind Advisories in Oklahoma, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.